# SDR USAASB98153

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Part time: 56,446 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1894 - AFTER TAKEOFF FROM PIT, THE NR 1 ENGINE ENCOUNTERED HIGH OIL TEMPERATURE.  FLT RETURNED TO FIELD AT PIT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  THE ENGINE WAS NOT SHUT DOWN IN FLT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
